Pacific Journal of Mathematics

Homomorphisms of annihilator Banach algebras.

Gregory F. Bachelis

Article information

Source
Pacific J. Math., Volume 25, Number 2 (1968), 229-247.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986266

Mathematical Reviews number (MathSciNet)
MR0244762

Zentralblatt MATH identifier
0164.15701

Subjects
Primary: 46.50

Citation

Bachelis, Gregory F. Homomorphisms of annihilator Banach algebras. Pacific J. Math. 25 (1968), no. 2, 229--247. https://projecteuclid.org/euclid.pjm/1102986266


Export citation

References

  • [1] W. Ambrose, Structure theorems for a special class of Banach algebras, Trans. Amer, Math. Soc. 57 (1945), 364-386.
  • [2] W. G. Bade and P.C. Curtis, Jr., Homomorphsms of commutative Banach algebras, Amer. J. Math. 82 (1960), 589-608.
  • [3] B. A. Barnes, Modular annihilator algebras, Canad. J. Math. 18 (1966), 566-578.
  • [4] F. F. Bonsall and A. W. Goldie, Annihilatoralgebras, Proc. London Math. Soc. (3) 4 (1954), 154-167.
  • [5] P. Civin and B. Yood, Lie and Jordan structuresin Banach algebras, Pacific J. Math. 15 (1965), 775-797.
  • [6] S. B. Cleveland, Homomorphismsof non-commutative *-algebras, Pacific J. Math. 13 (1963), 1097-1109.
  • [7] M. M. Day, Normed Linear Spaces, Academic Press Inc., New York, 1962.
  • [8] N. Jacobson, Structure of Rings, Amer. Math. Soc. Colloq. Publ. no. 37, Providence, 1956.
  • [9] B. E. Johnson, Continuity of homomorphisms of algebras of operators, J. London Math. Soc. 42 (1967), 537-541.
  • [10] I. Kaplansky, Dual rings, Ann. of Math. (2) 49 (1948), 689-701.
  • [11] I. Kaplansky, Normed algebras, Duke Math. J. 16 (1949), 399-418.
  • [12] M. A. Naimark, Normed Rings, P. Noordhoff, Groningen, 1959.
  • [13] C. E. Rickart, The uniqueness of norm problem in Banach algebras, Ann. of Math. (2) 51 (1950), 615-628.
  • [14] C. E. Rickart, General Theory of Banach Algebras, Van Nostrand, New York, 1960.
  • [15] W. H. Ruckle, The infinite sum of closed subspaces of an F-space, Duke Math. J. 31 (1964), 543-554.
  • [16] W. Rudin, Fourier Analysis on Groups, Interscience Publishers, New York, 1962.
  • [17] B. Yood, Topological properties of homomorphisms between Banach algebras, Amer. J. Math. 76 (1954), 155-167.
  • [18] B. Yood, Homomorphisms on normed algebras, Pacific J. Math. 8 (1958), 373-381.

See also

  • II : Gregory F. Bachelis. Homomorphisms of annihilator Banach algebras. II. Pacific Journal of Mathematics volume 30, issue 2, (1969), pp. 283-291.